# SDR CALA2024062501885

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964471
- Condition: Dim
- Location: A4 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A4 GALLEY 4EA EMERGENCY FLOOR PROXIMITY LIGHT DIM REF HAECO NON- ROUTINE NO.9489620,  REPLACED A4 GALLEY 4EA EMERGENCY FLOOR PROXIMITY LIGHT AND NEW LIGHT TEST FOUND NOR MAL, AS PER AMM 33-51-05-960-802, REV.101.
